# SDR CALA2021080901290

- Difficulty date: August 6, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N78511
- Make and model: Boeing 737824
- Aircraft serial: 33459
- Aircraft time: 43,619 hours, 15,059 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A3230
- Condition: Corroded
- Location: Bs 360-400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE INTERIOR SKIN OR STRINGER CORROSION BETWEEN STA 360 TO STA 400 AROUND S-25 LEFT APPROX. [MARKED ON SKIN IN RED] FLEET CYCLE LOGPAGE #9781175. INITIATE A DTA DIP TO "ACCOMPLISH A PERMANENT REPAIR WITHIN 18 MONTHS FROM AUGUST 2, 2021." NOTE TO PLANNING: THIS EC/RA IS BEING EVALUATED FOR DAMAGE TOLERANCE UNDER 14CFR 25.571 & 14CFR 26.47(D) AND WILL LIKELY BE MADE PERMANENT WITH REPEAT INSPECTIONS. THIS L/P FOR DIPS ONLY. DAMAGED STR SECTION TRIMMED OUT AND NEW SECTION SPLICED IN PER ECRA 5311-02619.  SEE FLEET CYCLE L/P 9781175 FOR DETAILS OF WORK ACCOMPLISHED TO "ACCOMPLISH A PERMANENT REPAIR WITHIN 18 MONTHS FROM AUGUST 2, 2021 IAW ECRA 5311-02619 C/W ECRA 5311-02619 INTERIM REPAIR PART 1, INITIATED A DTA DIP TOMC-APPROVAL FROM SC1ELBYC COMMENT QC QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
